Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 106, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 7, 2008, 1:18 PM CST for 16 counties in Florida. It took effect at Nov 8, 2008, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2008, 1:18 PM CST (19:18 UTC)
- In effect from
- Nov 8, 2008, 11:00 AM CST
- Expired
- Nov 8, 2008, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 071918 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 218 PM EST FRI NOV 7 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE ON SATURDAY AFTERNOON FOR LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE ON SUNDAY AFTERNOON FOR LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... .DISCUSSION...A WEAKENING COLD FRONT WILL PUSH QUICKLY THROUGH THE REGION TONIGHT WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ...AND THEN MUCH DRIER AIR BUILDING INTO THE AREA FOR THE UPCOMING WEEKEND. THIS DRY AIR WILL COMBINE WITH STRONG TRANSPORT WIND SPEEDS TO ALLOW DISPERSIONS TO EXCEED 75 ACROSS THE FLORIDA BIG BEND AND PANHANDLE EACH AFTERNOON. THESE HIGH DISPERSIONS ALONG WITH RELATIVE HUMIDITIES LESS THAN 35 PERCENT WILL CREATE IDEAL RED FLAG CONDITIONS ACROSS FOR MUCH OF NORTH FLORIDA. OVER SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...ONLY BRIEF DURATIONS OF 25 PERCENT RELATIVE HUMIDITY OR BELOW ARE EXPECTED AT THIS TIME. FLZ007-009>019-026>029-034-081130- /O.UPG.KTAE.FW.A.0089.081108T1700Z-081108T2300Z/ /O.NEW.KTAE.FW.W.0106.081108T1700Z-081108T2300Z/ /O.NEW.KTAE.FW.A.0090.081109T1700Z-081109T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 218 PM EST FRI NOV 7 2008 /118 PM CST FRI NOV 7 2008/ ...A RED FLAG WARNING IS NOW IN EFFECT ON SATURDAY AFTERNOON... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND HIGH DISPERSIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
2 follow-up statements
000 WWUS82 KTAE 080919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 AM EST SAT NOV 8 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON FOR LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS FOR SUNDAY AFTERNOON FOR LIKELY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A WEAKENING COLD FRONT WILL PUSH EAST OF THE REGION THIS MORNING WITH MUCH DRIER AIR BUILDING INTO THE AREA FOR THE UPCOMING WEEKEND. RED FLAG CONDITIONS WILL DEVELOP ACROSS MUCH OF NORTH FLORIDA. OVER SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...RED FLAG CRITERIA WILL BE APPROACHED. HOWEVER... DURATIONS ARE EXPECTED TO FALL JUST SHORT OF THE REQUIRED FOUR HOURS OF RELATIVE HUMIDITY BELOW 25 PERCENT. SIMILAR CONDITIONS ARE EXPECTED ACROSS THE REGION ON SUNDAY. FLZ007-009>019-026>029-034-082030- /O.CON.KTAE.FW.W.0106.081108T1700Z-081108T2300Z/ /O.CON.KTAE.FW.A.0090.081109T1700Z-081109T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 419 AM EST SAT NOV 8 2008 /319 AM CST SAT NOV 8 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. THESE ARE BOTH IN EFFECT FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 081838 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 138 PM EST SAT NOV 8 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS FOR SUNDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... HIGH PRESSURE BUILDING OVER AREA FROM THE WEST WILL CONTINUE TO PRODUCE A DRY NORTHWEST TO NORTHEAST WIND THROUGH MONDAY. FLZ007-009>019-026>029-034-090245- /O.UPG.KTAE.FW.A.0090.081109T1700Z-081109T2300Z/ /O.NEW.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/ /O.NEW.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/ /O.CON.KTAE.FW.W.0106.000000T0000Z-081108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 138 PM EST SAT NOV 8 2008 /1238 PM CST SAT NOV 8 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 7, 8:15 AM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Nov 7, 8:15 AM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EST FRI NOV 7 2008
.SYNOPSIS...
14Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN AMPLIFIED UPPER LEVEL
PATTERN ACROSS NORTH AMERICA THIS MORNING. THE FEATURE THAT
IMMEDIATELY DRAWS ATTENTION IS THE DEEP LONGWAVE TROUGH OVER THE
CENTRAL PORTION OF THE CONTINENT ANCHORED BY A STRONG 535DM UPPER
LEVEL LOW SPINNING OVER THE UPPER MISSISSIPPI VALLEY. THIS LARGE
SYSTEM ACROSS THE MID-SECTION OF THE COUNTRY IS CURRENTLY FLANKED ON
BOTH SIDES BY UPPER LEVEL RIDING ALONG BOTH COASTS. THE UPPER LEVEL
RIDGE IS NOW IN FIRM CONTROL FOR TODAY ALONG THE EAST COAST AS THE
OLD UPPER LOW THAT HAD BEEN SPINNING OFF THE MID-ATLANTIC STATES
FINALLY BEGINS TO FILL AND MOVE OFF TOWARD THE CANADIAN MARITIMES.
STRONG SHORTWAVE EMBEDDED WITHIN THE MAIN TROUGH OVER THE CENTRAL
PLAINS IS EXTENDING SOUTHWARD INTO THE SOUTHERN PLAINS AS IT ROTATES
AROUND THE MAIN UPPER LOW. IT WILL BE THIS FEATURE THAT HELPS PROPEL
THE SURFACE COLD FRONT EASTWARD ACROSS THE FORECAST AREA OVER THE
NEXT 24 HOURS.
AT THE SURFACE...1019MB HIGH PRESSURE IS IN CONTROL OF THE FORECAST
AREAS THIS MORNING CENTERED AROUND VALDOSTA. HOWEVER...CHANGES ARE
ON THE WAY AS WE NOW SEE TONIGHTS COLD FRONT ALIGNED FROM THE
CENTRAL TN VALLEY SOUTHWEST INTO NORTHERN AL AND SOUTHERN MS.
REGIONAL RADARS SHOWING A SCATTERING OF SHOWERS ALONG AND AHEAD OF
THIS FRONT STILL WELL TO THE WEST OF OUR ZONES...HOWEVER THE MAIN
CLOUD SHIELD IS JUST BEGINNING TO ENTER OUR SE AL/PANHANDLE ZONES.
&&
.DISCUSSION/UPDATE...(TODAY THROUGH SATURDAY).
MID-LEVEL SHORTWAVE DISCUSSED ABOVE NOW APPROACHING THE SOUTHERN MS
VALLEY WILL CONTINUE TO HELP PUSH THE COLD FRONT EASTWARD INTO THIS
EVENING. AHEAD OF THIS FRONTS PROGRESS...WILL SEE A STEADY INCREASE
IN CLOUDS WEST OF A LINE FROM AROUND ALBANY TO PANAMA CITY INTO THE
AFTERNOON HOURS. SHOWER ACTIVITY WILL HOLD OFF FOR THE TIME BEING
BUT MAY SEE SCT SHOWERS BEGIN TO IMPACT PORTIONS OF SE AL LATE IN
THE AFTERNOON AND MORE LIKELY TOWARD AND AFTER SUNSET. ANOTHER WARM
DAY FOR EARLY NOVEMBER UPCOMING WITH UPPER 70S TO PERHAPS 80 EAST OF
A LINE FROM ALBANY TO TALLAHASSEE WHERE MOSTLY TO PARTLY SUNNY SKIES
WILL BE THE RULE. FURTHER WEST WHERE CLOUDS WILL BE MORE ON THE
INCREASE HIGH TEMPS WILL BE HELD IN THE MIDDLE 70S...BUT STILL
NOT BAD FOR THIS TIME OF YEAR.
COLD FRONT ENTERS THE WESTERN FORECAST AREA DURING THE MIDDLE TO
LATER EVENING HOURS AND CONTINUES A FAIRLY STEADY EASTWARD
PROGRESSION THROUGH THE NIGHT. BEST CHANCES FOR SCT SHOWERS AND
PERHAPS AND ISOLATED THUNDERSTORM OVER THE NORTHWEST HALF OF THE
AREA WILL GENERALLY FALL BEFORE 2 TO 3 AM. THE CHANCES FOR THUNDER
DO APPEAR RATHER SMALL AT THIS TIME AS THE LARGE SCALE FORCING
ASSOCIATED WITH THE SHORTWAVE IS PROGGED TO WEAKEN AND SHEAR OFF TO
THE NORTHEAST AS IT ENTERS THE REGION. IN ADDITION INSTABILITY IS
LIMITED AT BEST. IN FACT LATEST SREF PROBABILITIES FOR 500 J/KG
(EVEN OVER THE WESTERN ZONES) IS LESS THAN 10% AND LIS ASSOCIATED
WITH THE PRE-FRONTAL ENVIRONMENT RISE RAPIDLY TO BETWEEN +2 AND +5
AFTER SUNSET. EITHER WAY THE BAND OF SHOWERS PROGRESSING EASTWARD
AHEAD OF THE FRONT SHOULD BE THIN WITH ANY RAINFALL BEING BRIEF IN
NATURE. THEREFORE ALTHOUGH MOST LOCATIONS WILL SEE A BRIEF SHOWER
AND HENCE POPS ARE ON THE HIGH SIDE...THE OVERALL IMPACT WILL BE LOW
AS RAINFALL AMOUNTS ARE ANTICIPATED TO BE LIGHT.
COLD FRONT CROSSES THROUGH THE VALDOSTA TO TALLAHASSEE AND
APALACHICOLA VICINITY AFTER MIDNIGHT IN THE PRE-DAWN HOURS WITH JUST
A BRIEF SHOWER POSSIBLE. COLD FRONT LOOKS TO EXIT THE EASTERN PART
OF THE CWA IN THE FIRST FEW DAYLIGHT HOURS SATURDAY MORNING WITH
RAPID CLEARING ARRIVING FROM THE WEST AS HIGH PRESSURE BUILDS ALONG
THE NORTHERN GULF COAST. MUCH DRIER LOW LEVEL AIR WILL ARRIVE DURING
THE DAY ON SATURDAY...HOWEVER THE AIRMASS IMMEDIATELY BEHIND THE
FRONT IS NOT ALL THAT MUCH COLDER AND SHOULD STILL ALLOW AFTERNOON
HIGH TEMPERATURES TO REACH THE LOWER AND MIDDLE 70S. ANY LINGERING
MORNING CLOUDS ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA SHOULD
BE EXITING BY EARLY AFTERNOON WITH PARTLY TO MOSTLY SUNNY SKIES
AREA-WIDE.
&&
.MARINE...VERY LIGHT WINDS AND SEAS ONGOING THIS MORNING. STILL
EXPECTING A SLOW INCREASE OUT OF THE SOUTH THIS AFTERNOON...
ESPECIALLY ACROSS THE WESTERN LEGS AS THE COLD FRONT APPROACHES.
HOWEVER...WINDS WILL NOT INCREASE ABOVE 15 KNOTS UNTIL THE OVERNIGHT
HOURS WHEN THE COLD FRONT PASSES AND WINDS TURN TO THE NORTHWEST.
IT IS LOOKING MORE LIKELY THAT WE WILL SEE A PERIOD OF CAUTIONARY
CONDITIONS BEHIND THE FRONTAL PASSAGE WITH THE POTENTIAL FOR A BRIEF
PERIOD OF NEAR ADVISORY WINDS OVER THE WESTERN LEGS. HOWEVER...THE
SHORT DURATION OF 15 TO 20 KNOT WINDS AND A LIMITED FETCH LENGTH
WILL KEEP SEAS EVEN WELL OFFSHORE ONLY AROUND 5 FEET. WINDS AND SEAS
WILL DIMINISH ONCE AGAIN THROUGH THE REMAINDER OF THE WEEKEND AS
HIGH PRESSURE BUILDS ALONG THE NORTHERN GULF COAST. ANOTHER INCREASE
IN WINDS WILL BE LIKELY BY TUESDAY AS HIGH PRESSURE BUILDS OFF THE
MID ATLANTIC COAST AND CREATES A TIGHT PRESSURE GRADIENT ACROSS OUR
WATERS BETWEEN THIS RIDGE TO THE NORTHEAST AND PALOMA (IN EITHER
TROPICAL OR SUBTROPICAL FORM) TO OUR EAST.
&&
.AVIATION...
PATCHES OF DENSE FOG WITH VIS BETWEEN 1/4 AND 1/2 MILE WHICH FORMED
ACROSS THE REGION OVERNIGHT ARE LINGERING AT MOST OF THE TAF SITES
AFTER SUNRISE THIS MORNING...WITH PFN OUR ONLY LOCATION AT VFR AS OF
8 AM EST. FORTUNATELY...IT APPEARS THAT THIS FOG IS VERY
SHALLOW...AND MANY LOCATIONS ARE IMPROVING QUITE QUICKLY BETWEEN 8
AND 9 AM...WITH ONLY TLH HANGING ON TO 1/4 MILE VIS. ONCE THIS FOG
COMPLETELY LIFTS...EXPECT PARTLY CLOUDY VFR SKIES TO BE THE
RULE..WITH INCREASING MID LEVEL CLOUDS FROM WEST TO EAST FOR THE
REMAINDER OF THE DAY. BY LATE AFTERNOON...MAY SEE A FEW SHOWERS
APPROACH DHN. ON THE NEXT FULL TAF PACKAGE EARLY THIS AFTERNOON...
WILL LIKELY ELIMINATE THUNDER FROM THE FCST FOR TONIGHT...AS IT NOW
APPEARS FAIRLY CLEAR THAT INSTABILITY WILL BE INSUFFICIENT BY THE
TIME THE LINE OF SHOWERS REACHES THE CWA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 79 52 74 41 74 / 0 40 0 0 0
PANAMA CITY 76 56 73 51 73 / 10 50 0 0 0
DOTHAN 77 48 73 45 72 / 20 60 0 0 0
ALBANY 79 50 73 40 71 / 0 50 0 0 0
VALDOSTA 79 52 74 42 73 / 0 40 05 0 0
CROSS CITY 80 52 75 42 77 / 0 20 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
AVIATION...GOULD
MARINE...MROCZKA/GODSEY
SYNOPSIS/UPDATE...MROCZKAHazardous weather outlook, Nov 7, 4:32 AM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 532 AM EST FRI NOV 7 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 532 AM EST FRI NOV 7 2008 /432 AM CST FRI NOV 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG ACROSS PORTIONS OF SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND NORTH FLORIDA WILL LOCALLY REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES THIS MORNING. THIS FOG WILL LIFT SHORTLY AFTER SUNRISE. UNTIL VISIBILITIES IMPROVE...MOTORISTS ARE ENCOURAGED TO SLOW DOWN IN AREAS OF FOG...USE LOW BEAM HEADLIGHTS AND ALLOW FOR EXTRA SPACE BETWEEN CARS. A COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS EVENING BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. THE STORMS ASSOCIATED WITH THIS FRONT ARE NOT EXPECTED TO BE STRONG...AND MAY WEAKEN AFTER MIDNIGHT AS THE COLD FRONT CROSSES THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MUCH DRIER AIR WILL BUILD IN BEHIND THE COLD FRONT ON SATURDAY AND REMAIN IN PLACE INTO THE FIRST PART OF NEXT WEEK. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY AFTERNOON BRINGING RAIN CHANCES BACK TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:18 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.